MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC POSITIONING DEVICE FOR GUIDING BLOCK; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC POSITIONING DEVICE FOR GUIDING BLOCK; GUIDE
Catalog Number 03.108.006
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not available for reporting.Date of event: unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(6) without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that during a pediatric hip osteotomy procedure, the guide block positioner would not slide onto the aiming/ guiding block correctly, and in turn, would not allow the guide wire to be placed in the proper location.The nurse finally hammered the positioner onto the aiming block, and the surgery was completed successfully.There was no reported surgical delay, no fragments were generated, and there was no reported harm to the patient.This report is for one (1) positioning device for guiding block.This is report 1 of 2 for (b)(4).

Brand Name
POSITIONING DEVICE FOR GUIDING BLOCK
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7271121
Report Number2939274-2018-50635
Device Sequence Number13888652
Product Code FZX
UDI-Device Identifier10886982071569
UDI-Public(01)10886982071569(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.108.006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1